# SDR 2020FA0000311

- Difficulty date: May 31, 2020
- Submitted: June 19, 2020
- Operation: General aviation
- Make and model: Amd FALCON900EX
- Aircraft time: 1,617 hours, 1,850 cycles
- Engine: Garrtt TFE73160
- Engine time: 1,617 hours, 1,850 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Broken
- Location: Compressor
- Stage of operation: TO
- How discovered: B
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, ENGINE 3 INDICATED AN ITT OF 1022. POWER WAS REDUCED ON #3 TO NORMAL OP TEMPS. IN THE CLIMB, IF AUTOTHROTTLES WERE USED, #3 ITT WOULD APPROACH TEMP LIMITS WHEN THE AUTO THROTTLES ACHIEVED MCT. AUTO THROTTLES WERE NOT USED AFTER THAT EXCEPT IN CRUISE. IN CRUISE #3 ITT WAS 70-80 DEGREES HIGHER THAN 1 OR 2 AND N2 WAS 3% HIGHER. VIBRATION INDICATORS WERE NORMAL. AFTER REDUCING POWER FOR DECENT, CREW NOTICED A BUZZING NOISE, VIBRATION. THE NOISE CHANGED WHILE MOVING #3 POWER LEVER.  SHORTLY AFTER THAT, CAS MESSAGE APPEARED INDICATING A VIBRATION LIMIT. AS PER CHECKLIST ENGINE WAS SHUTDOWN. TEAR DOWN BY STANDARD AREO HOUSTON REVEALED THAT A COMPRESSOR BLADE HAD BROKEN OF THE #2 LP COMPRESSOR WHEEL CAUSING DAMAGE IN THE COMPRESSOR SECTION REULTING IN THE HIGH VIBRATION.
